Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Killing the middle homotopy groups of odd dimensional manifolds


Author: C. T. C. Wall
Journal: Trans. Amer. Math. Soc. 103 (1962), 421-433
MSC: Primary 57.10; Secondary 57.20
MathSciNet review: 0139185
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.10, 57.20

Retrieve articles in all journals with MSC: 57.10, 57.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0139185-4
PII: S 0002-9947(1962)0139185-4
Article copyright: © Copyright 1962 American Mathematical Society